question-icon

Are Fever, Liver Stunt And Abdominal Skin Discoloration Indicate After A Hernia Surgery?

default
Posted on Thu, 2 Nov 2017
Question: Hi, in April i had hernia surgery and used the mesh. This past week the skin on abdomen turned bright red and I had a fever of 101. The doctor put me on an antibotic. I also have a shunt in my liver.Do you think any of these are connected? What could cause the skin on abdomen turn red like that?
doctor
Answered by Dr. T Chandrakant (24 minutes later)
Brief Answer:
Please give details and post actual photographs.

Detailed Answer:
Hi.
Thanks for your query, albeit short and specific.
Noted the history.
Please give some additional information for me to assist you better:
Where exactly is the redness?
Please post clear and focused photos as it sometimes helps in on-the-spot diagnosis.
Any itching?
Are you on blood thinners or any other medication as you have shunt in liver?
Any indication of any insect bite or using something on the skin that contains chemicals?

Awaiting for your feedback and photos.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 14771 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Are Fever, Liver Stunt And Abdominal Skin Discoloration Indicate After A Hernia Surgery?

Brief Answer: Please give details and post actual photographs. Detailed Answer: Hi. Thanks for your query, albeit short and specific. Noted the history. Please give some additional information for me to assist you better: Where exactly is the redness? Please post clear and focused photos as it sometimes helps in on-the-spot diagnosis. Any itching? Are you on blood thinners or any other medication as you have shunt in liver? Any indication of any insect bite or using something on the skin that contains chemicals? Awaiting for your feedback and photos.